# SDR AALA20140315002

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 79 hours, 18 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 144825
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION OF CABIN INTERCOMMUNICATION DATA SYSTEMS, EPSU SYS TEST FAILED WITH FAULT CODE 14WL.  REPLACED 14WL EPSU.  OPERATIONS CHECKED NORMAL.
